# SDR DALA2021041602216

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,903 hours, 18,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 PER CUSTOMER REQUEST ROBBED EMERGENCY LIGHT BATTERIES (QTY 10) FOR AC 1708. MAINTENANCE INSTALLED SERVICEABLE EMERGENCY LIGHT BATTERIES AND REPLACED MISSING CHARGER. SYSTEM OPERATION IS NORMAL. (LP 1781685)
